USP Electronic Research Repository

Axisymmetric buckling of cylindrical shells with nonuniform thickness and initial imperfection

Mahboubi Nasrekani, Farid and Eipakchi, Hamidreza (2019) Axisymmetric buckling of cylindrical shells with nonuniform thickness and initial imperfection. International Journal of Steel Structures, 19 (2). pp. 435-445. ISSN 1598-2351

Full text not available from this repository.

Abstract

In this article, the axial buckling load of an axisymmetric cylindrical shell with nonuniform thickness is determined analytically with the initial imperfection by using the first order shear deformation theory. The imperfection is considered as an axisymmetric continuous radial displacement. The strain--displacement relations are defined using the nonlinear von-Karman formulas. The constitutive equations obey Hooke's law. The equilibrium equations are nonlinear ordinary differential equations with variable coefficients. The stability equations are determined from them. The stability equations are a system of coupled linear ordinary differential equations with variable coefficients. The results are compared with the finite element method and some other references.

Item Type: Journal Article
Subjects: T Technology > TA Engineering (General). Civil engineering (General)
Divisions: Faculty of Science, Technology and Environment (FSTE) > School of Engineering and Physics
Depositing User: Fulori Nainoca
Date Deposited: 17 Jul 2019 13:14
Last Modified: 17 Jul 2019 13:14
URI: http://repository.usp.ac.fj/id/eprint/11673
UNSPECIFIED

Actions (login required)

View Item